Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 81, Number 5

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 81, Number 5 (1975)
Bull. Amer. Math. Soc. 81 (1975)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 81, Number 5 (1975)
Bull. Amer. Math. Soc. 81 (1975)
More Information
Full-text PDF Free Access     Request Permissions
The Banach spaces $C( K )$ and $L^{p} ( 𝜇)^{1}$
Haskell P. Rosenthal.
Bull. Amer. Math. Soc. 81 (1975), 763-781
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380381
Some mathematical problems in biology
S. I. Rubinow.
Bull. Amer. Math. Soc. 81 (1975), 782-794
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0403713
Embeddings of surfaces in euclidean three-space
C. E. Burgess.
Bull. Amer. Math. Soc. 81 (1975), 795-818
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375319
The May council meeting in Dekalb
Everett Pitcher.
Bull. Amer. Math. Soc. 81 (1975), 819-820
More Information
Full-text PDF Free Access     Request Permissions
The October meeting in New York
Everett Pitcher.
Bull. Amer. Math. Soc. 81 (1975), 821
More Information
Full-text PDF Free Access     Request Permissions
The annual meeting in Washington, D.C.
Everett Pitcher and Walter H. Gottschalk.
Bull. Amer. Math. Soc. 81 (1975), 822-827
More Information
Full-text PDF Free Access     Request Permissions
Elections to membership
Bull. Amer. Math. Soc. 81 (1975), 828-833
More Information
Full-text PDF Free Access     Request Permissions
Report of the treasurer
Franklin P. Peterson.
Bull. Amer. Math. Soc. 81 (1975), 834-836
More Information
Full-text PDF Free Access     Request Permissions
An iterative solution of a variational inequality for certain monotone operators in Hilbert space
Ronald E. Bruck Jr..
Bull. Amer. Math. Soc. 81 (1975), 890-892
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0383159
On the geometry of noncommutative spectral theory
Erik M. Alfsen and Frederic W. Shultz.
Bull. Amer. Math. Soc. 81 (1975), 893-895
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377549
The invalidity of the Calderon-Zygmund inequality for singular integrals over local fields
James E. Daly.
Bull. Amer. Math. Soc. 81 (1975), 896-899
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385471
Images of homogeneous vector bundles and varieties of complexes
George R. Kempf.
Bull. Amer. Math. Soc. 81 (1975), 900-901
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0384817
A generalized Weil type representation and a function analogous to $e^{-x^{2}}$
Tomio Kubota.
Bull. Amer. Math. Soc. 81 (1975), 902-903
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0390131
On the Nachbin topology in spaces of holomorphic functions
Jorge Mujica.
Bull. Amer. Math. Soc. 81 (1975), 904-906
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0383078
Ideals and powers of cardinals
Karel Prikry.
Bull. Amer. Math. Soc. 81 (1975), 907-909
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0373900
Convexity for a simply connected $p$-adic group
Allan J. Silberger.
Bull. Amer. Math. Soc. 81 (1975), 910-912
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376892
An extension of Khintchine’s inequality
C. M. Newman.
Bull. Amer. Math. Soc. 81 (1975), 913-915
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375458
Counting the faces of cut-up spaces
Thomas Zaslavsky.
Bull. Amer. Math. Soc. 81 (1975), 916-918
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400066
The wall obstruction in shape and pro-homotopy, with applications
David A. Edwards and Ross Geoghegan.
Bull. Amer. Math. Soc. 81 (1975), 919-920
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375331
Ergodic equivalence relations, cohomology, and von Neumann algebras
Jacob Feldman and Calvin C. Moore.
Bull. Amer. Math. Soc. 81 (1975), 921-924
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425075
Concavity of magnetization for a class of even ferromagnets
Richard S. Ellis.
Bull. Amer. Math. Soc. 81 (1975), 925-929
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376052
A universal formal group and complex cobordism
Michiel Hazewinkel.
Bull. Amer. Math. Soc. 81 (1975), 930-933
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0371909
A presentation for some $K_{2} (n,R )$
Wilberd van der Kallen, Hendrik Maazen and Jan Stienstra.
Bull. Amer. Math. Soc. 81 (1975), 934-936
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376818
The Euler characteristic of an affine space form is zero
B. Kostant and D. Sullivan.
Bull. Amer. Math. Soc. 81 (1975), 937-938
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375341
Normal self-intersections of the characteristic variety
Richard B. Melrose.
Bull. Amer. Math. Soc. 81 (1975), 939-940
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0399628
A geometric proof of the strong maximal theorem
A. Cordoba and R. Fefferman.
Bull. Amer. Math. Soc. 81 (1975), 941
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374806
Springer-type theorems for spinor genera of quadratic forms
A. G. Earnest and J. S. Hsia.
Bull. Amer. Math. Soc. 81 (1975), 942-943
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374026
A structure sheaf for a noncommutative Noetherian ring
Beth Goldston and A. C. Mewborn.
Bull. Amer. Math. Soc. 81 (1975), 944-946
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0450333
The group algebra of a torsion-free one-relator group can be embedded in a field
Jacques Lewin and Tekla Lewin.
Bull. Amer. Math. Soc. 81 (1975), 947-949
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376836
On a mean value inequality
Alberto Torchinsky.
Bull. Amer. Math. Soc. 81 (1975), 950-953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377499
Proof of a conjecture of Askey on orthogonal expansions with positive coefficients
William F. Trench.
Bull. Amer. Math. Soc. 81 (1975), 954-956
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374798
A solution to the Blumberg problem
William A. R. Weiss.
Bull. Amer. Math. Soc. 81 (1975), 957-958
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0391003
Distal transformation groups and fibre bundles
Robert J. Zimmer.
Bull. Amer. Math. Soc. 81 (1975), 959-960
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375266

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Stochastic differential equations: theory and applications, by L. Arnold.
Stochastic differential systems. I: Filtering and control, a function space approach, by A. V. Balakrishnan.
Reviewer: Victor Goodman
Bull. Amer. Math. Soc. 81 (1975), 837-840
Review information
Full-text PDF Free Access
Optimal control theory, by L. D. Berkovitz.
Reviewer: W. H. Fleming
Bull. Amer. Math. Soc. 81 (1975), 840-841
Review information
Full-text PDF Free Access
Einige Klassen singularen Gleichungen, by S. Prössdorf.
Reviewer: R. G. Douglas
Bull. Amer. Math. Soc. 81 (1975), 841-842
Review information
Full-text PDF Free Access
Lectures in functional analysis and operator theory, by Sterling K. Berberian.
Functional analysis, a short course, by Edward W. Packel.
Functional analysis, by Walter Rudin.
Reviewer: Charles A. Akemann
Bull. Amer. Math. Soc. 81 (1975), 842-844
Review information
Full-text PDF Free Access
Random sets and integral geometry, by G. Matheron.
Reviewer: J. F. C. Kingman
Bull. Amer. Math. Soc. 81 (1975), 844-847
Review information
Full-text PDF Free Access
Monotone matrix functions and analytic continuation, by W. F. Donoghue Jr..
Reviewer: Adam Korányi
Bull. Amer. Math. Soc. 81 (1975), 847-851
Review information
Full-text PDF Free Access
Homology in group theory, by Urs Stammbach.
Reviewer: K. W. Gruenberg
Bull. Amer. Math. Soc. 81 (1975), 851-854
Review information
Full-text PDF Free Access
Aspects of constructibility, by Keith J. Devlin.
Reviewer: Menachem Magidor
Bull. Amer. Math. Soc. 81 (1975), 854-857
Review information
Full-text PDF Free Access
Analyse convexe et problèmes variationelles, by I. Ekeland and R. Teman.
Reviewer: Charles B. Morrey, Jr.
Bull. Amer. Math. Soc. 81 (1975), 857-862
Review information
Full-text PDF Free Access
Characteristic classes, by John W. Milnor and James D. Stasheff.
Reviewer: E. H. Spanier
Bull. Amer. Math. Soc. 81 (1975), 862-865
Review information
Full-text PDF Free Access
Lie groups, Lie algebras, and their representations, by V. S. Varadarajan.
Compact Lie groups and their representations, by D. P. Želobenko.
Reviewer: A. W. Knapp
Bull. Amer. Math. Soc. 81 (1975), 865-872
Review information
Full-text PDF Free Access
Analyse différentielle, by Valentin Poenaru.
Stable mappings and their singularities, by M. Golubitsky and V. Guillemin.
Reviewer: Harold Levine
Bull. Amer. Math. Soc. 81 (1975), 872-881
Review information
Full-text PDF Free Access
The $P\left( \Phi \right)_2$ euclidean (quantum) field theory, by Barry Simon.
Reviewer: John L. Challifour
Bull. Amer. Math. Soc. 81 (1975), 881-885
Review information
Full-text PDF Free Access
La série génératrice exponentielle dans les problèmes d'énumération, by Dominique Foata.
Reviewer: Earl Glen Whitehead, Jr.
Bull. Amer. Math. Soc. 81 (1975), 885-886
Review information
Full-text PDF Free Access
Theory of branching of solutions of non-linear equations, by M. M. Vainberg and V. A. Trenogin.
Reviewer: David H. Sattinger
Bull. Amer. Math. Soc. 81 (1975), 886-889
Review information
Full-text PDF Free Access